# SDR COMA9960558

- Difficulty date: September 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N991CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7216
- System (JASC): 3250 · Landing Gear Steering System
- Part: Tiller
- Condition: Misrigged
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STEERING INOPERATIVE MESSAGE APPEARED AFTER TAKEOFF FROM MCO, AIRCRAFT RETUREND TO THE FIELD.  RE-CENTERED THE STEERING TILLER.
